zbMATH — the first resource for mathematics

Some refinements of existence results for SPDEs driven by Wiener processes and Poisson random measures. (English) Zbl 1263.60060
Summary: We provide existence and uniqueness of global (and local) mild solutions for a general class of semilinear stochastic partial differential equations driven by Wiener processes and Poisson random measures under local Lipschitz and linear growth (or local boundedness, resp.) conditions. The so-called method of the moving frame allows us to reduce the SPDE problems to SDE problems.

60H15 Stochastic partial differential equations (aspects of stochastic analysis)
Full Text: DOI arXiv
[1] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, vol. 44 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, Mass, USA, 1992. · Zbl 0761.60052 · doi:10.1017/CBO9780511666223
[2] C. Prévôt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, vol. 1905 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2007. · Zbl 1123.60001
[3] X. Zhang, “Stochastic Volterra equations in Banach spaces and stochastic partial differential equation,” Journal of Functional Analysis, vol. 258, no. 4, pp. 1361-1425, 2010. · Zbl 1189.60124 · doi:10.1016/j.jfa.2009.11.006
[4] L. Gawarecki and V. Mandrekar, Stochastic Differential Equations in Infinite Dimensions with Applications to Stochastic Partial Differential Equations, Probability and Its Applications, Springer, Berlin, Germany, 2011. · Zbl 1228.60002 · doi:10.1007/978-3-642-16194-0
[5] C. Marinelli, C. Prévôt, and M. Röckner, “Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise,” Journal of Functional Analysis, vol. 258, no. 2, pp. 616-649, 2010. · Zbl 1186.60060 · doi:10.1016/j.jfa.2009.04.015
[6] D. Filipović, S. Tappe, and J. Teichmann, “Jump-diffusions in Hilbert spaces: existence, stability and numerics,” Stochastics, vol. 82, no. 5, pp. 475-520, 2010. · Zbl 1230.60066 · doi:10.1080/17442501003624407
[7] P. Kotelenez, “A submartingale type inequality with applications to stochastic evolution equations,” Stochastics, vol. 8, no. 2, pp. 139-151, 1982/83. · Zbl 0495.60066 · doi:10.1080/17442508208833233
[8] P. Kotelenez, “A stopped Doob inequality for stochastic convolution integrals and stochastic evolution equations,” Stochastic Analysis and Applications, vol. 2, no. 3, pp. 245-265, 1984. · Zbl 0552.60058 · doi:10.1080/07362998408809036
[9] C. Knoche, “SPDEs in infinite dimensional with Poisson noise,” Comptes Rendus Mathématique. Académie des Sciences. Paris, vol. 339, no. 9, pp. 647-652, 2004. · Zbl 1058.60050 · doi:10.1016/j.crma.2004.09.004
[10] S. Peszat and J. Zabczyk, Stochastic Partial Differential Equations with Lévy Noise, vol. 113 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, Mass, USA, 2007. · Zbl 1205.60122 · doi:10.1017/CBO9780511721373
[11] S. Albeverio, V. Mandrekar, and B. Rüdiger, “Existence of mild solutions for stochastic differential equations and semilinear equations with non-Gaussian Lévy noise,” Stochastic Processes and Their Applications, vol. 119, no. 3, pp. 835-863, 2009. · Zbl 1168.60014 · doi:10.1016/j.spa.2008.03.006
[12] C. I. Prévôt, “Existence, uniqueness and regularity w.r.t. the initial condition of mild solutions of SPDEs driven by Poisson noise,” Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 13, no. 1, pp. 133-163, 2010. · Zbl 1196.60117 · doi:10.1142/S0219025710003985
[13] J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, vol. 288 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 2nd edition, 2003. · Zbl 1018.60002
[14] G. Cao, K. He, and X. Zhang, “Successive approximations of infinite dimensional SDEs with jump,” Stochastics and Dynamics, vol. 5, no. 4, pp. 609-619, 2005. · Zbl 1082.60048 · doi:10.1142/S0219493705001584
[15] D. Applebaum, Lévy Processes and Stochastic Calculus, Cambridge University Press, Cambridge, Mass, USA, 2005.
[16] C. Dellacherie and P. A. Meyer, Probabilités et Potentiel, Hermann, Paris, France, 1982.
[17] R. K. Getoor, “On the construction of kernels,” in Séminaire de Probabilités, IX, Lecture Notes in Mathematics 465, pp. 443-463, Springer, Berlin, Germany, 1975. · Zbl 0321.60056 · numdam:SPS_1975__9__443_0 · eudml:113047
[18] D. Filipović, S. Tappe, and J. Teichmann, “Term structure models driven by Wiener processes and Poisson measures: existence and positivity,” SIAM Journal on Financial Mathematics, vol. 1, pp. 523-554, 2010. · Zbl 1207.91068 · doi:10.1137/090758593
[19] D. Filipovic, S. Tappe, and J. Teichmann, “Invariant manifolds with boundary for jump diffusions,” http://arxiv.org/abs/1202.1076. · Zbl 1301.60072
[20] I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, vol. 113 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1991. · Zbl 0734.60060 · doi:10.1007/978-1-4612-0949-2
[21] V. Mandrekar and B. Rüdiger, “Existence and uniqueness of path wise solutions for stochastic integral equations driven by Lévy noise on separable Banach spaces,” Stochastics, vol. 78, no. 4, pp. 189-212, 2006. · Zbl 1119.60040 · doi:10.1080/17442500600813140
[22] T. Yamada, “On the successive approximation of solutions of stochastic differential equations,” Journal of Mathematics of Kyoto University, vol. 21, no. 3, pp. 501-515, 1981. · Zbl 0484.60053
[23] T. Taniguchi, “Successive approximations to solutions of stochastic differential equations,” Journal of Differential Equations, vol. 96, no. 1, pp. 152-169, 1992. · Zbl 0744.34052 · doi:10.1016/0022-0396(92)90148-G
[24] B. Sz.-Nagy and C. Foia\cs, Harmonic Analysis of Operators on Hilbert Space, North-Holland, Amsterdam, The Netherlands, 1970. · Zbl 0201.45003
[25] E. B. Davies, Quantum Theory of Open Systems, Academic Press, London, UK, 1976. · Zbl 0388.46044
[26] E. Hausenblas and J. Seidler, “Stochastic convolutions driven by martingales: maximal inequalities and exponential integrability,” Stochastic Analysis and Applications, vol. 26, no. 1, pp. 98-119, 2008. · Zbl 1153.60035 · doi:10.1080/07362990701673047
[27] E. Hausenblas and J. Seidler, “A note on maximal inequality for stochastic convolutions,” Czechoslovak Mathematical Journal, vol. 51(126), no. 4, pp. 785-790, 2001. · Zbl 1001.60065 · doi:10.1023/A:1013717013421 · eudml:30671
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.